# SDR C2XA09RI043

- Difficulty date: March 20, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 25,719 hours, 19,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2996 - EWR - FLIGHT CREW REPORTED FORWARD EMERGENCY LIGHT INOPERATIVE ABOVE F/A SEAT.  EWR MX REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
